A case of bullous pemphigoid nduced by vildagliptin


Keseroglu H. O. , Tas-Aygar G., Gonul M., GÖKÖZ Ö. , Ersoy-Evans S.

CUTANEOUS AND OCULAR TOXICOLOGY, vol.36, no.2, pp.201-202, 2017 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1080/15569527.2016.1211670
  • Title of Journal : CUTANEOUS AND OCULAR TOXICOLOGY
  • Page Numbers: pp.201-202

Abstract

Bullous pemfigoid (BP), an autoimmune disorder, can also be induced by some medications. Vildagliptin is a new drug used to treat diabetes mellitus (DM). Recently, a few cases of vildagliptin-induced BP have been described in the literature. We report a patient with BP in which vildagliptin was thought to be as a possible causative agent. The awareness of BP development risk during gliptin therapy can prevent unnecessary usage of systemic drugs with serious side effects.